# SDR CALA2025082608119

- Difficulty date: August 11, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813145
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E COMP LT CORROSION AT INTERCOSTAL BETWEEN BS 294.5-312 STR 23L.   COMPLETED INSTALLATION NEW WEB BETWEEN BS 294.5 & 312 S23L IAW SRM 51-40-02-G-0 AND DWG# 141A8131.
